Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 88, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 11, 2008, 4:01 PM CDT for 4 counties in Alabama. It was in force for 44 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2008, 4:01 PM CDT (21:01 UTC)
- Expired
- Apr 11, 2008, 4:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Calhoun County, AL, Cherokee County, AL, Etowah County, AL, St. Clair County, AL
The radar
The Northeast Alabama radar (KHTX), 107 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 4:15 PM CDT | TSTM WND DMG | Gadsden, AL | AL 77 AND BROOK AVE TREES UPROOTED AND CARS BLOWN INTO FENCE. |
| Apr 11, 4:15 PM CDT | TSTM WND DMG | Gadsden, AL | TREES WERE UPROOTED AND CARS WERE BLOWN INTO FENCE AT THE INTERSECTION OF AL 77 AND BROOK AVE. |
| Apr 11, 4:16 PM CDT | TSTM WND DMG | Gadsden, AL | TREES AND POWER LINES WERE BLOWN DOWN. WINDOWS WERE BLOWN OUT OF A BANK. ONE HOME WAS DAMAGED. ONE MOBILE HOME WAS DAMAGED. ONE LARGE BRICK WALL COLLAPSED. |
| Apr 11, 4:16 PM CDT | TSTM WND DMG | Gadsden, AL | SPORADIC UPROOTED AND SNAPPED TREES WERE FOUND ALONG A 4.5 MILE DISTANCE. THE DAMAGE WAS CAUSED BY STRAIGHT LINE WINDS. SOME OF THE DOWNED TREES FELL ON HOUSES AND OUT BUILDINGS CAUSING STRUCTURAL DAMAGE. SOME LIGHT/MINOR ROOF AND STRUCTURAL DAMAGE WAS NOTED I |
| Apr 11, 4:16 PM CDT | TSTM WND GST 86 | Gadsden, AL | 86 MPH WIND GUSTS WERE MEASURED AT THE EOC. |
| Apr 11, 4:16 PM CDT | TSTM WND GST 86 | Gadsden, AL | TREES AND POWER LINES DOWN, USDA BLDG. TREE DOWN ON HOME.WINDS RECORDED AT EOC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 3:00 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 112101 TORBMX ALC015-019-055-115-112145- /O.NEW.KBMX.TO.W.0088.080411T2101Z-080411T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 401 PM CDT FRI APR 11 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN ST. CLAIR COUNTY IN CENTRAL ALABAMA... NORTHERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITY OF JACKSONVILLE... SOUTHWESTERN CHEROKEE COUNTY IN NORTHEAST ALABAMA... SOUTHERN ETOWAH COUNTY IN NORTHEAST ALABAMA... THIS INCLUDES THE CITIES OF...MARKTON...SOUTHSIDE...RAINBOW CITY... HOKES BLUFF...GADSDEN... * UNTIL 445 PM CDT * AT 400 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR STEELE...OR 9 MILES WEST OF RAINBOW CITY...MOVING EAST AT 35 MPH. * THE TORNADO WILL BE NEAR... GADSDEN MUNICIPAL AIRPORT BY 410 PM CDT... RAINBOW CITY...SOUTHSIDE AND MARKTON BY 415 PM CDT... BIG WILLS CREEK...GADSDEN STEAM PLANT AND GADSDEN BY 420 PM CDT... GLENCOE BY 425 PM CDT... HOKES BLUFF BY 430 PM CDT... REAVES BY 435 PM CDT... THIS IS A DANGEROUS STORM.. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR NORTHERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR SOUTHERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3414 8568 3380 8564 3382 8624 3398 8627 TIME...MOT...LOC 2101Z 257DEG 33KT 3392 8618 $$ 03
4 follow-up statements
000
WWUS54 KBMX 112112
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 PM CDT FRI APR 11 2008
ALC115-112122-
/O.CAN.KBMX.TO.W.0088.000000T0000Z-080411T2145Z/
ST. CLAIR AL-
412 PM CDT FRI APR 11 2008
...THE TORNADO WARNING FOR NORTHEASTERN ST. CLAIR COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
FRIDAY EVENING FOR SOUTHERN ALABAMA.
LAT...LON 3414 8568 3380 8564 3387 8611 3389 8610
3390 8612 3390 8613 3392 8616 3392 8617
3400 8620
TIME...MOT...LOC 2112Z 253DEG 33KT 3397 8609
$$
ALC015-019-055-112145-
/O.CON.KBMX.TO.W.0088.000000T0000Z-080411T2145Z/
CALHOUN AL-ETOWAH AL-CHEROKEE AL-
412 PM CDT FRI APR 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHWESTERN CHEROKEE...SOUTHERN ETOWAH AND NORTHERN CALHOUN
COUNTIES...
AT 408 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR RAMSEY...OR ABOUT NEAR
RAINBOW CITY...MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
BIG WILLS CREEK AND GADSDEN BY 420 PM CDT...
GADSDEN STEAM PLANT...GADSDEN WATER WORKS...NORTHSIDE AND GLENCOE
BY 425 PM CDT...
HOKES BLUFF AND ANDERSON BY 430 PM CDT...
REAVES BY 435 PM CDT...
LAT...LON 3414 8568 3380 8564 3387 8611 3389 8610
3390 8612 3390 8613 3392 8616 3392 8617
3400 8620
TIME...MOT...LOC 2112Z 253DEG 33KT 3397 8609
$$
STEFKOVICH000
WWUS54 KBMX 112123
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT FRI APR 11 2008
ALC015-019-055-112145-
/O.CON.KBMX.TO.W.0088.000000T0000Z-080411T2145Z/
CALHOUN AL-ETOWAH AL-CHEROKEE AL-
424 PM CDT FRI APR 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHWESTERN CHEROKEE...SOUTHEASTERN ETOWAH AND NORTH CENTRAL CALHOUN
COUNTIES...
AT 421 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR HOKES BLUFF...MOVING EAST AT
55 MPH.
THE TORNADO WILL BE NEAR...
RURAL SOUTHERN CHEROKEE COUNTY AT 440 PM CDT
LAT...LON 3405 8568 3404 8567 3380 8564 3394 8597
3405 8599 3414 8568
TIME...MOT...LOC 2124Z 256DEG 48KT 3401 8585
$$
STEFKOVICH000
WWUS54 KBMX 112133
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT FRI APR 11 2008
ALC015-019-055-112145-
/O.CON.KBMX.TO.W.0088.000000T0000Z-080411T2145Z/
CALHOUN AL-ETOWAH AL-CHEROKEE AL-
433 PM CDT FRI APR 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHWESTERN CHEROKEE...EAST CENTRAL ETOWAH AND NORTH CENTRAL CALHOUN
COUNTIES...
AT 431 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR HOKES BLUFF...MOVING EAST AT
40 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA.
LAT...LON 3414 8568 3406 8569 3404 8567 3386 8565
3394 8588 3407 8593 3408 8587 3409 8585
3409 8584
TIME...MOT...LOC 2133Z 257DEG 37KT 3401 8581
$$
STEFKOVICH000
WWUS54 KBMX 112138
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 PM CDT FRI APR 11 2008
ALC015-019-055-112145-
/O.CON.KBMX.TO.W.0088.000000T0000Z-080411T2145Z/
CALHOUN AL-ETOWAH AL-CHEROKEE AL-
438 PM CDT FRI APR 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHWESTERN CHEROKEE...EAST CENTRAL ETOWAH AND NORTH CENTRAL CALHOUN
COUNTIES...
AT 435 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR REAVES...OR ABOUT NEAR HOKES
BLUFF...MOVING EAST AT 35 MPH.
LAT...LON 3406 8569 3404 8567 3387 8565 3386 8566
3396 8586 3409 8585 3414 8568
TIME...MOT...LOC 2138Z 262DEG 34KT 3402 8574
$$
STEFKOVICHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 11, 3:25 PM CDT, 36 minutes earlier.
Area forecast discussion, Apr 11, 3:25 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 325 PM CDT FRI APR 11 2008 .DISCUSSION... WE ARE CURRENTLY IN FULL SEVERE WEATHER MODE HERE AT THE OFFICE. STORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE COULD BECOME SEVERE. SEE BHMHWOBMX FOR THE LATEST THREAT ASSESSMENT. UPPER LEVEL DYNAMICS ARE EXPECTED TO SLOWLY MOVE NORTH AND THUS DECREASING THE THREAT AS WE HEAD INTO THE NIGHT...MAINLY AFTER 8 PM. HAVING SAID THAT...STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL TV AFFILIATES FOR THE LATEST CRITICAL...POTENTIALLY LIFE SAVING INFORMATION. A BIG CHANGE IN TEMPERATURE IS EXPECTED THIS WEEKEND AND EARLY NEXT WEEK. AFTER THESE WARM SPRING DAYS...WE WILL BRIEFLY GO BACK TO WINTER. MODELS CONTINUE TO SHOW EXTREME COLD AIR ALOFT ASSOCIATED WITH A UPPER LEVEL SYSTEM. THINGS ARE STILL LOOKING PRETTY INTERESTING FOR SUNDAY NIGHT/MONDAY MORNING. A SLUG OF MOISTURE ASSOCIATED WITH A TROF WILL MOVE ACROSS CENTRAL ALABAMA SUNDAY NIGHT. THERE COULD BE ENOUGH MOISTURE THAT WE COULD SQUEEZE OUT SOME FLURRIES OR LIGHT SNOW. NOTHING SIGNIFICANT BY ANY MEANS THOUGH. BUT...WE WILL CONTINUE TO FOLLOW THE POTENTIAL CLOSELY OVER THE NEXT FEW PACKAGES. NEXT WEEK LOOKS TO BE PRETTY DRY WITH HIGH PRESSURE IN PLACE. TEMPERATURES WILL SLOWLY RETURN TO NORMAL BY THE END OF THE WEEK. 10/ARM && .AVIATION...18Z TAF DISCUSSION. LINE OF STORMS COMING IN FROM THE WEST WILL AFFECT ALL TAF SITES THIS AFTERNOON AND EARLY EVENING. BASED THE TIMING OF THESE STORMS ON CURRENT RADAR TREND. THE ONLY FLIGHT PROBLEMS WILL OCCUR DURING A THUNDERSTORM. THIS ACTIVITY IS EXPECTED TO LAST LATE INTO THE EVENING HOURS. MUCH IMPROVED CONDITIONS ARE EXPECTED TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 54 64 36 55 33 / 70 10 10 20 20 ANNISTON 55 68 36 54 33 / 80 10 10 20 20 BIRMINGHAM 53 66 40 55 35 / 70 10 10 20 20 TUSCALOOSA 54 69 40 57 39 / 50 10 10 10 20 CALERA 56 68 41 57 37 / 70 10 10 10 20 AUBURN 58 67 42 59 36 / 70 30 10 10 20 MONTGOMERY 60 70 43 63 39 / 80 20 10 10 10 TROY 61 71 40 63 34 / 70 50 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY IS IN EFFECT FOR ALL AREAS UNTIL 6 PM. &&
In the hours before
Local storm report, Apr 11, 3:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL 8 S JASPER 33.74N 87.27W
04/11/2008 E0.75 INCH WALKER AL PUBLIC
&&
10.5Local storm report, Apr 11, 3:34 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
334 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 8 S JASPER 33.74N 87.27W
04/11/2008 E0.75 INCH WALKER AL PUBLIC
&&
10.5Special weather statement, Apr 11, 3:37 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 337 PM CDT FRI APR 11 2008 ALZ017-018-026-112115- BLOUNT-ETOWAH-ST. CLAIR- 337 PM CDT FRI APR 11 2008 ...SIGNIFICANT WEATHER ALERT FOR BLOUNT...ETOWAH AND ST. CLAIR COUNTIES UNTIL 415 PM CDT... AT 337 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR HIGHLAND LAKE...OR NEAR ONEONTA...MOVING NORTHEAST AT 45 MPH. WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ALLGOOD. HIGHLAND LAKE. WHITNEY JUNCTION. HORSE PENS FORTY. GALLIANT. RAMSEY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR NORTHERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR SOUTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JD/81
Local storm report, Apr 11, 3:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL N SAMANTHA 33.41N 87.58W
04/11/2008 E0.88 INCH TUSCALOOSA AL TRAINED SPOTTER
PRUIT LOOP ROAD, HWY 171
&&
10.5Local storm report, Apr 11, 3:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL SAMANTHA 33.41N 87.58W
04/11/2008 E1.75 INCH TUSCALOOSA AL EMERGENCY MNGR
IN PROGRESS
&&
10.5Local storm report, Apr 11, 3:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
354 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TORNADO CORDOVA 33.76N 87.19W
04/11/2008 WALKER AL LAW ENFORCEMENT
ON THE GROUND
&&
10.5The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 9:54 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 8 hr |
| Apr 11, 12:10 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker, Winston | 35 min |
| Apr 11, 12:52 PM CDT | Tornado Warning | BMX | Walker, Winston | 38 min |
| Apr 11, 1:25 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 50 min |
| Apr 11, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 52 min |
| Apr 11, 1:56 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 49 min |
| Apr 11, 2:14 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker, Winston | 46 min |
| Apr 11, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 52 min |
| Apr 11, 2:28 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 47 min |
| Apr 11, 2:38 PM CDT | Tornado Warning | BMX | Winston | 22 min |
| Apr 11, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 51 min |
| Apr 11, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker, Winston | 40 min |
| Apr 11, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Dallas, Hale, Marengo, Perry | 49 min |
| Apr 11, 3:05 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 25 min |
| Apr 11, 3:24 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter, Tuscaloosa | 51 min |
| Apr 11, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 45 min |
| Apr 11, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 19 min |
| Apr 11, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Perry, Shelby | 61 min |
| Apr 11, 3:50 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa, Walker | 40 min |
| Apr 11, 3:52 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 38 min |
| Apr 11, 4:07 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 38 min |
| Apr 11, 4:18 PM CDT | Tornado Warning | BMX | Blount, Jefferson, St. Clair | 42 min |
| Apr 11, 4:22 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Perry, Sumter, Tuscaloosa | 53 min |
| Apr 11, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 41 min |
| Apr 11, 4:37 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 23 min |
| Apr 11, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more | 48 min |
| Apr 11, 4:42 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 33 min |
| Apr 11, 4:56 PM CDT | Tornado Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 24 min |
| Apr 11, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 48 min |
| Apr 11, 5:41 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Perry | 49 min |
| Apr 11, 6:24 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Perry | 51 min |
| Apr 11, 6:46 PM CDT | Tornado Warning | BMX | Clay, Talladega | 29 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.